# SDR SWAA2012112709941

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 34,822 hours, 23,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANS COVER MISSING FOR ONE EMERGENCY ESCAPE PATH LIGHT ASSY ON SEAT 2D.  INSTALLED LENS REF AMM.
